Formularz do publikacji pracowników PL dostępny TUTAJ

Informacje o pracowniku:

[Raport]

Dr Małgorzata Murat

Katedra Matematyki
m.murat@pollub.pl
Liczba publikacji: 7
Wybierz do eksportu: Wszystkie, ŻadneEksportuj do RIS

Artykuły(6)

1 Bayesian estimation for deformed modified power series distribution / Murat Małgorzata // COMMUNICATIONS IN STATISTICS-THEORY AND METHODS - 2013, nr 2, vol. 42, s. 365-384 [MNiSW: 15]
2 Bayesian estimation for non zero inflated modified power series distribution under linex and generalized entropy loss functions / Murat Małgorzata // COMMUNICATIONS IN STATISTICS-THEORY AND METHODS - 2016, nr 13, vol. 45, s. 3952-3969 [MNiSW: 15]
3 Functionals-preserving cosine families generated by laplace operators in C [0.1] / Bobrowski Adam, Gregosiewicz Adam, Murat Małgorzata // DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B - 2015, nr 7, vol. 20, s. 1877-1895 [MNiSW: 25]
4 Moments of discrete distributions via a differential operator / Murat Małgorzata, Szynal D. // JOURNAL OF MATHEMATICAL SCIENCES - 2013, nr 4, vol. 191, s. 568-581
5 Recurrence relations for moments of doubly compound distributions / Murat Małgorzata // INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS - 2012, nr 3, vol. 79
6 Statistical modelling of agrometeorological time series by exponential smoothing / Murat Małgorzata, Malinowska Iwona, Hoffman Holger, Baranowski P. // INTERNATIONAL AGROPHYSICS - 2016, nr 1, vol. 30, s. 57-65 [MNiSW: 25]

Rozdzialy(1)

1 Incomplete moments of non-zero inflated modified power series distribution / Murat Małgorzata // W: Probability in action; [Red:] Banek Tadeusz, Kozłowski Edward - Lublin: Politechnika Lubelska , 2014, s. 97-110